# SDR 2005UALA00432

- Difficulty date: May 7, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N307UA
- Make and model: Boeing 737322
- Aircraft serial: 23668
- Aircraft time: 53,524 hours, 30,877 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning Light
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WITH FLAPS UP (CRUISE CONFIG), THE L/E FLAPS TRANSIT LIGHT IS ON AND ANNUNCIATOR FLAP NR 2 TRANSIT LIGHT IS ON INTERMITTENTLY.  THE L.E. FLAPS TRANSIT LIGHT AND FLAP NR 2 ANNOUNCIATOR LIGHT WERE ILLUMINATED BECAUSE OF A FAULTY NR 2 SLAT SENSOR (PN 10-6222-1, PCN 420-2108).  THE SUBJECT SENSOR WAS REMOVED AND REPLACED PER MM 27-88-11/401.   CURRENT MAINTENANCE PROGRAM:  ON CONDITION  CURRENTLY THE ARE NO UNUSUAL MAINTENANCE TRENDS ATTRIBUTED TO THIS SENSOR OR EVENT.  NO MAINTENANCE PROGRAM CORRECTIVE ACTION WILL BE GENERATED IN RESPONSE TO THIS EVENT.
